# SDR JRA2009F00000

- Difficulty date: March 7, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N587CA
- Make and model: Cvac 440
- Aircraft serial: 463
- Engine: Rroyce DART5424
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: MFFA369A
- Condition: Dirty
- Location: Nr 2 Engine
- Part time: 550 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT FUEL FILTER BLOCKED LIGHT CAME ON DURING TAKEOFF.  TAKEOFF WAS WITH WATER METH (ON) AND WAS ABORTED, THE WARNING LIGHT WENT OUT ON POWER REDUCTION.  MX PERFORMED AN INSP OF THE NR 2 FUEL FILTER, REMOVED AND REPLACED FUEL FILTER ENGINE NR 2, RUN UP CHECKED SATISFACTORY.  (K)
